U.S. doctors online nowAsk doctors free
ZA
A 30-year-old female asked:

im taking 1000mg augmentin (antibiotic) twice a day for a lung infection. its day 4 and im starting to feel as if im getting a vagina rash (very itchy). is this normal? what can i do to take it away? what is the best probiotic?

1 doctor answer2 doctors weighed in
Dr. Jaiprakash Thakor Jairam
Specializes in Healthcare Professional
Thrush: Not unusual.Anti-biotics can cause this.Normal.Not GP fault.See chemist or your GP can sort this out.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 22, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.